# SDR TSAA9733131

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND FIRST TWO EMERGENCY FLOOR LIGHTS - ONLY ONE LED WORKING.  REPLACED FIRST EMERGENCY FLOOR LIGHT ASSY, AND RE-RACK BATTERY PACK FOR NR 2.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  26,886:04 HOURS.  TAC:  20,803.  (X)
